# SDR IPXA09M56751

- Difficulty date: April 19, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: NRB6753504
- Part serial: 48475
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER WINGLET ASSY HAS DAMAGED COMPOSITE RIB ON BOTTOM END OF ASSY.  RIB HAS 2 AREAS CRACKED AT OUTER SKIN ATTACHMENT TO RIB.  PART WAS ORIGINALLY INSTALLED ON ACFT.  PART WAS TRANSFERRED TO RO SR1417801.  REMOVED DAMAGE AND REPAIRED IAW EO C-5720-33537-A.
